# SDR HEEA084463

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Slide & Sleeve
- Part number: C4264215
- Part serial: 1329D
- Condition: Leaking
- Location: Servo Actuator
- Component: Servo Actuator
- Component part number: 206076062003
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SLIDE AND SLEEVE CAUSING EXTERNAL LEAKAGE OF SERVO DURING TESTING.  FOUND DEFECTIVE LAPPING.
